It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was on Lexapro for 16 months after going through a period of health anxiety. I got to feeling real good and went off cold turkey when my prescription ran out. I suffered from terrible headaches, headspins, dizziness, sinus/ear pressure, it really sucked. Not realizing this was withdrawal symptoms I got real worked up about my health again and could feel myself slipping back into the anxiety mode. The thing that bums me out about this whole thing is noone warned me about the possible withdrawal symptoms or I may have been able to tough it out.

Well anyway I went back on Lexapro, now the headspins, etc. are gone but I have body aches all over. Arms, hands, shoulders,legs. I don't know if it's anxiety induced or Lexapro induced. It did start after I began taking the Lexapro again. All I know is it sucks. My plan is to ween myself of this stuff very slowly and see what happens. Hopefully the pain will go away and the dizziness and so on will not come back. We'll see. The muscle pain does not keep me from doing anything, at this point it is just a steady ache that of course I worry maybe something more serious. I'm sick of worrying, I just want it all to go away so I can relax and enjoy life again. Let's hang in their and see what happens.
[QUOTE=Looneyinmn]I was on Lexapro for 16 months after going through a period of health anxiety. I got to feeling real good and went off cold turkey when my prescription ran out. I suffered from terrible headaches, headspins, dizziness, sinus/ear pressure, it really sucked. Not realizing this was withdrawal symptoms I got real worked up about my health again and could feel myself slipping back into the anxiety mode. The thing that bums me out about this whole thing is noone warned me about the possible withdrawal symptoms or I may have been able to tough it out.

Well anyway I went back on Lexapro, now the headspins, etc. are gone but I have body aches all over. Arms, hands, shoulders,legs. I don't know if it's anxiety induced or Lexapro induced. It did start after I began taking the Lexapro again. All I know is it sucks. My plan is to ween myself of this stuff very slowly and see what happens. Hopefully the pain will go away and the dizziness and so on will not come back. We'll see. The muscle pain does not keep me from doing anything, at this point it is just a steady ache that of course I worry maybe something more serious. I'm sick of worrying, I just want it all to go away so I can relax and enjoy life again. Let's hang in their and see what happens.[/QUOTE]
Hi, and thanks for your response! I feel your pain, literally! The muscle pain does not stop me from doing anything, including the occassional work out, but it is very annoying, and sometimes keeps me up at night. What truly is frustrating is that it seems to encompass my whole body from head to toe. I, too, worry that it could be something else. God forbid, but I have feared such things as ALS, MS and other ailments. Then the anxiety starts over again (like a vicious cycle). I made an appointment with a Rheumatologist (sp?) for the heck of it. I spoke with a pharmacist also, and asked him about Lexapro and quitting cold turkey, and he confirmed that I should not have done that. He said it could be causing some of my symptoms. All I know is that my wife is expecting our first child in a few months, and I really want to start feeling normal again. I will never go back on Lexapro, that much is certain. I hope you start feeling better again soon, and that we can both move on to a happy and healthy life again...





All times are GMT -7. The time now is 02:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!